# SDR FDEA200904021146

- Difficulty date: April 2, 2009
- Submitted: April 2, 2009
- Operation: Air carrier
- Aircraft: N933FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 24330
- Aircraft time: 52,447 hours, 30,243 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 146N10326
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND STA 1661 FRAME CORRODED BETWEEN STRINGERS 28R AND 27L.  CORROSION FOUND EXCEEDED SRM REPAIRABLE LIMITS. FRAME AT STA 1661 REMOVED AND REPLACED IAW SRM 51-40-02 REV. 96.  REPAIR IS CLASSIFIED AS MAJOR IAW GMM 6-2-100.
